Publications

Publications

by Haller-Dintelmann, R.; Meinlschmidt, H. and Wollner, W.
Reference:
Higher regularity for solutions to elliptic systems in divergence form subject to mixed boundary conditions (Haller-Dintelmann, R.; Meinlschmidt, H. and Wollner, W.), In Ann. Mat. Pura Appl., volume 198, 2019.
Bibtex Entry:
@Article{HallerDintelmannMeinlschmidtWollner:2018,
  Title                    = {Higher regularity for solutions to elliptic systems in divergence form subject to mixed boundary conditions},
  Author                   = {Haller-Dintelmann, R. and Meinlschmidt, H. and Wollner, W.},
  Journal                  = {Ann. Mat. Pura Appl.},
  year    = {2019},
  volume  = {198},
  number  = {4},
  pages   = {1227--1241},
  Doi                      = {10.1007/s10231-018-0818-9},
}
Last change: 19.11.2019 09:41.